Psycho-Babble Medication Thread 355792

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Hypomania Induced by Meds

Posted by littlep24 on June 11, 2004, at 14:08:06

I have this ongoing battle with doctors to determine if I am BiPolar II or just severly depressed with ADD and GAD. Some may say who cares what your diagnosis is just treat the symptoms but we disagree how to treat my symptoms. I was once on Effexor and Adderall life was never so great then I was taken off them because I was feeling too good and that was taken as being maniac, staying up and getting things done not having unprotected sex and spending thousands of dollars. On thoughts would be appreciated.

 

Re: Hypomania Induced by Meds littlep24

Posted by chemist on June 11, 2004, at 20:20:16

In reply to Hypomania Induced by Meds, posted by littlep24 on June 11, 2004, at 14:08:06

> I have this ongoing battle with doctors to determine if I am BiPolar II or just severly depressed with ADD and GAD. Some may say who cares what your diagnosis is just treat the symptoms but we disagree how to treat my symptoms. I was once on Effexor and Adderall life was never so great then I was taken off them because I was feeling too good and that was taken as being maniac, staying up and getting things done not having unprotected sex and spending thousands of dollars. On thoughts would be appreciated.

hello, chemist here. please elaborate. i suspect not the stimulant, but what is your history? all the best, chemist....

 

Re: Hypomania Induced by Meds

Posted by Maxime on June 13, 2004, at 20:12:35

In reply to Re: Hypomania Induced by Meds littlep24, posted by chemist on June 11, 2004, at 20:20:16

There is a form of bipolar disorder that is "Medication induced bipolar". So maybe it was your meds. Did they try lowering the Adderall?

Maxime

 

Re: Hypomania Induced by Meds chemist

Posted by littlep24 on June 14, 2004, at 9:14:45

In reply to Re: Hypomania Induced by Meds littlep24, posted by chemist on June 11, 2004, at 20:20:16

Chemist,

Started out on typical ADs many years ago helped for a couple of years before they pooped out. Next was the adderall effexor combination which I loved and the doctor did not and caused me to be declared BP II depressive, I rarely have hypmania, and the lithium started. The lithium has sucked the life out of me and any thought processing I had. It hurts for me to think. I just started lamictal, oh by the way I was on 1200 mgs lithium pdoc went on vacation and I have decreased it to 600 mgs I know it is not therapeutic but I have some life back, however, when I lowered the dosage over the past month I have cried alot and been very emotional what is that a sign of? Appreciate your thoughts.

 

Re: Hypomania Induced by Meds littlep24

Posted by chemist on June 14, 2004, at 13:58:19

In reply to Re: Hypomania Induced by Meds chemist, posted by littlep24 on June 14, 2004, at 9:14:45

> Chemist,
>
> Started out on typical ADs many years ago helped for a couple of years before they pooped out. Next was the adderall effexor combination which I loved and the doctor did not and caused me to be declared BP II depressive, I rarely have hypmania, and the lithium started. The lithium has sucked the life out of me and any thought processing I had. It hurts for me to think. I just started lamictal, oh by the way I was on 1200 mgs lithium pdoc went on vacation and I have decreased it to 600 mgs I know it is not therapeutic but I have some life back, however, when I lowered the dosage over the past month I have cried alot and been very emotional what is that a sign of? Appreciate your thoughts.

hi there....my first thought is that you are out of the narrow therapeutic range of lithium, and your mood is not being stabilized.....have you had a blood test to see what your lithium levels are? sounds to me that reintroducing it would help, but that's something to take up with your doctor....all the best, chemist

 

Re: Hypomania Induced by Meds Maxime

Posted by littlep24 on June 15, 2004, at 18:31:51

In reply to Re: Hypomania Induced by Meds, posted by Maxime on June 13, 2004, at 20:12:35

No they didn't try lowering the adderall. I will see my pdoc in two weeks and will talk to her about switching my meds again.

thanks


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.